# SDR SWAA2017062814660

- Difficulty date: June 20, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 531000224
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL LOWER U SUPPORT BEAM REAR SPAR ATTACH ANGLE CRACKED AT RSS 80.  R&R ANGLE IAW SRM.
